# SDR ASAA0842697

- Difficulty date: January 30, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576666
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT 500 E 3" BELOW STR 13R (CASCADE RESPONSIBILITY HUMAN FACTORS).  REPAIRED WITH REPAIR PART.
